Skip to main content
×
Home

PRODUCTS OF SHIFTED PRIMES SIMULTANEOUSLY TAKING PERFECT POWER VALUES

  • TRISTAN FREIBERG (a1)
Abstract
Abstract

Let r be an integer greater than 1, and let A be a finite, nonempty set of nonzero integers. We obtain a lower bound for the number of positive squarefree integers n, up to x, for which the products ∏ pn(p+a) (over primes p) are perfect rth powers for all the integers a in A. Also, in the cases where A={−1} and A={+1}, we will obtain a lower bound for the number of such n with exactly r distinct prime factors.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      PRODUCTS OF SHIFTED PRIMES SIMULTANEOUSLY TAKING PERFECT POWER VALUES
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      PRODUCTS OF SHIFTED PRIMES SIMULTANEOUSLY TAKING PERFECT POWER VALUES
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      PRODUCTS OF SHIFTED PRIMES SIMULTANEOUSLY TAKING PERFECT POWER VALUES
      Available formats
      ×
Copyright
References
Hide All
[1]Alford W. R., Granville A. and Pomerance C., ‘There are infinitely many Carmichael numbers’, Ann. of Math. (2) 139 (1994), 703722.
[2]Baker R. C. and Harman G., ‘Shifted primes without large prime factors’, Acta Arith. 83 (1998), 331361.
[3]Banks W. D., ‘Carmichael numbers with a square totient’, Canad. Math. Bull. 52 (2009), 38.
[4]Banks W. D., Friedlander J. B., Pomerance C. and Shparlinski I. E., ‘Multiplicative structure of values of the Euler function’, in: High Primes and Misdemeanours: Lectures in Honour of the 60th Birthday of Hugh Cowie Williams, Fields Institute Communications, vol. 41 (eds. van der Poorten A. and Stein A.) (American Mathematical Society, Providence, RI, 2004), pp. 2947.
[5]Banks W. D. and Luca F., ‘Power totients with almost primes’, Integers 11 (2011), 307313.
[6]Dartyge C., Martin G. and Tenenbaum G., ‘Polynomial values free of large prime factors’, Period. Math. Hungar. 43 (2001), 111119.
[7]Davenport H., Multiplicative Number Theory, 3rd edn (Springer, New York, 2000), revised and with a preface by H. L. Montgomery.
[8]van Emde Boas P. and Kruyswijk D., A Combinatorial Problem on Finite Abelian Groups III, Afd. zuivere Wisk., 1969-008 (Math. Centrum, Amsterdam, 1969).
[9]Erdős P., ‘On the normal number of prime factors of p−1 and some other related problems concerning Euler’s ϕ-function’, Q. J. Math. (Oxford Ser.) 6 (1935), 205213.
[10]Erdős P., ‘On pseudoprimes and Carmichael numbers’, Publ. Math. Debrecen 4 (1956), 201206.
[11]Goldston D. A., Pintz J. and Yıldırım C. Y., ‘Primes in tuples I’, Ann. of Math. (2) 170 (2009), 819862.
[12]Harman G., ‘On the number of Carmichael numbers up to x’, Bull. Lond. Math. Soc. 37 (2005), 641650.
[13]Harman G., ‘Watt’s mean value theorem and Carmichael numbers’, Int. J. Number Theory 4 (2008), 241248.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Australian Mathematical Society
  • ISSN: 1446-7887
  • EISSN: 1446-8107
  • URL: /core/journals/journal-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 18 *
Loading metrics...

Abstract views

Total abstract views: 50 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 11th December 2017. This data will be updated every 24 hours.